# SDR DALA2024080207717

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR STRINGER LOC BTW FR56 TO FR58 AND STR 41L IN AFT CARGO COMPARTMENT ( REFERENCE DOC. AA CARD 5100-01821-01A. C/A: PERFORMED REPAIR PREVIOUS COMPLETED ON 28-DEC-09. LOC. ON STRINGER 41L BTW FR56 TO FR60 AS PER A320 SRM 53-00-13-300-001 STEP 2.AFIGURE 001.RECHECK INSPECTION THRESHOLD FROM TIME OF ADL / REPAIR EMBODIMENT AT 60000FC/120000FH AS PER A320 SRI 53-00-13 -205-001ITEM 2.A TABLE 004 RII INSPECTION COMPLETE 2243124 ( AE361QC) JOB COMPLETE. (LP: 0476719)
